When I came home by train today, I suddenly found it in the evening. I don't know whether it was the unclean infection on the train or the disease of my body. I had cefaclor sustained-release capsule. I had penicillin allergy when I was a child, but there was no such allergy later. Moreover, I had eaten it for three days and found it contained penicillin today. It should not be this reason. Both hands are in the same position, with small red spots. They existed a few days ago, and their feet are like erythema. They were found this afternoon. What's the situation? Do you need to go to the hospital immediately
This situation is considered to be a manifestation of eczema, so it is considered that this granular red change should be combined with zinc oxide ointment or calamine lotion, and the erythema on the foot is the same as this situation. It can also be combined with cetirizine oral liquid.
Hello, from the picture, it is considered that it may be caused by allergy, maybe penicillin allergy. People with allergens with allergic reaction generally will not have allergic reaction when their immunity is high, but will have allergic reaction when their immunity is low. It is recommended to apply hydrocortisone butyrate ointment and take ebastine orally
According to the clinical manifestations of erythema in local tissues on your feet, you should make the body allergic. A metabolic reaction manifestation of infection dermatitis injury should be checked. After diagnosis, whether to consider anti allergy and anti infection, which will heal and promote the metabolic index of skin tissue after connection.